Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Multiplicateurs et classes caractéristiques


Author: J.-L. Koszul
Journal: Trans. Amer. Math. Soc. 89 (1958), 256-266
MSC: Primary 55.00
MathSciNet review: 0099660
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480
  • [2] Henri Cartan and Jean Leray, Relations entre anneaux d’homologie et groupes de Poincaré, Topologie algébrique, Colloques Internationaux du Centre National de la Recherche Scientifique, no. 12, Centre de la Recherche Scientifique, Paris, 1949, pp. 83–85 (French). MR 0035020
  • [3] S. Eilenberg and S. MacLane, On the groups $ H(\pi ,n)$, I, Ann. of Math. vol. 58 (1953) pp. 55-106.
  • [4] Samuel Eilenberg and Norman Steenrod, Foundations of algebraic topology, Princeton University Press, Princeton, New Jersey, 1952. MR 0050886
  • [5] R. C. Gunning, The structure of factors of automorphy, Amer. J. Math. 78 (1956), 357–382. MR 0084839
  • [6] Jean Leray, Sur la forme des espaces topologiques et sur les points fixes des représentations, J. Math. Pures Appl. (9) 24 (1945), 95–167 (French). MR 0015786
  • [7] John Milnor, Construction of universal bundles. II, Ann. of Math. (2) 63 (1956), 430–436. MR 0077932

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.00

Retrieve articles in all journals with MSC: 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0099660-7
Article copyright: © Copyright 1958 American Mathematical Society